# SDR FDEA201903010530

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 657
- Aircraft time: 40,747 hours, 22,516 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252791
- Part serial: U8
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,958 hours, 6,699 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PDIS  729  32-30  3847 01MAR19  MEM  FACT  U  LOGPAGES:3072768  AFTER T/O LEFT MAIN GEAR WOULD NOT RETRACT. COMPLIED W/ ECAM & QRH, LOWERED GEAR, AND RTB TO MEM. FACT 01MAR19 22:55 MEM CHECKED PSEU NO FAULTS IN HISTORY AND BITE CHECKS GOOD. SWUNG GEAR IN BOTH SYSTEMS AND GEAR SWING WAS GOOD. CHECKED GEAR RESTRICTORS FOUND BOTH CLEAN AND IN GOOD CONDITION. R&R LT MAIN GEAR SEQUENCE VALVE REF MM 32-31-37-04. LEAK CHECKS GOOD SWUNG GEAR 2 TIMES IN EACH SYSTEM GEAR SWING CHECKS GOOD ALL INDICATION CHECKS GOOD.
